# SDR JJBA20161020024

- Difficulty date: October 20, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 26,535 hours, 17,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT OVER ROW 12 INOPERATIVE.  SECURED THE BULB,  OPS CHECKED GOOD.
